# SDR ABXA20130226408

- Difficulty date: February 26, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 141T33101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SURROUND CIRCUMFERENTIAL SPLICE SKIN STA 434 CRACKED AT FASTENER FWD 2ND ROW 2" LEFT OF STRINGER 1R LEFAIVE 350125.  REPAIRED AREA AT STA 434 UPPER SKIN SPLICE IAW B653-60479-MR.  ACFT WAS GROUNDED.
